OAW

Bubbles and Self-Enforcing Debt

Hellwig, Christian and Lorenzoni, Guido (2009) Bubbles and Self-Enforcing Debt. Econometrica, 77 (4). pp. 1137-1164.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/25273
Item Type: Article
Language: English
Date: July 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:04
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:25273
URI: http://publications.ut-capitole.fr/id/eprint/3624

Actions (login required)

View Item View Item